# SDR CALA9801058

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT NLG REAR DOOR DAMAGED BY LIGHTNING STRIKE.  THE DAMAGED SKIN WAS REMOVED AND REPAIR SKIN WAS INSTALLED IAW SRM 52-81-0 AND 51-30-2.
